# SDR ABXA010242

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 9754949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FS 1260 ABOVE LONGERON 35 RIGHT, FLOOR ATTACH ANGLE CRACKED.  REPAIRED AREA IAW DAC DWG 9754949 AND DC8 SRM 51.
